Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Inter menstrual bleeding, brown spotting and discharge. On noriday pill. Cause of worry?

Hello, I have been taking the Noriday pill for around 10 months and have had regular periods whilst taking it however last month i had a break though bleed that lasted for around 2/3 days then had my regular period i am due to have my period again in a couple of weeks but the beginning of this week I got another break through bleed but this time its just a brown stain and occasional brown discharge is there anything to be worried about ?
Asked On : Tue, 4 Sep 2012
Answers:  1 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Noriday is progesterone only pill, and breakthrough bleeding is more common than combined estrogen-progesterone pills. So you may change the pill with doctor's advice. Other cause of inter menstrual bleed may be a small polyp or erosion of the uterine cervix. This can be detected by clinical examination with a speculum.
Answered: Fri, 7 Aug 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor